# SDR GTIA9901008

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - THERE ARE 2 CRACKS ON THE RUDDER RIGHT SIDE AT RIB NR 6 AND RIB NR 8.  REMOVED AND REPLACED RUDDER AND SKIN AND 1 STIFFENER IAW DC9 SRM 55-03 AND S/B 55-23R6 CNI AND AD87-08-03 W/B TO BE ACCOMPLISHED ON WO A092A03 N061.  PAINT TO BE ACCOMPLISHED ON W/O A092P07F032.  (M)
